Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

The uniqueness of the quasi-likelihood estimator in the Poisson model with an error in the regressor


Author: S. V. Shklyar
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 88 (2013).
Journal: Theor. Probability and Math. Statist. 88 (2014), 203-216
MSC (2010): Primary 62J12; Secondary 62H10
DOI: https://doi.org/10.1090/S0094-9000-2014-00928-X
Published electronically: July 24, 2014
MathSciNet review: 3112645
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Poisson regression Berkson type model with a Gaussian error in the regressor is studied. Simple score and quasi-likelihood estimators of the regression parameters are considered. Sufficient conditions for the strong consistency of the estimators and sufficient conditions for the uniqueness of a solution of estimating equations are found. The proof of the uniqueness does not require that the parameter set be bounded.


References [Enhancements On Off] (What's this?)

  • 1. R. J. Carroll, D. Ruppert, L. A. Stefanski, and C. M. Crainiceanu, Measurement Error in Nonlinear Models, Second edition, Chapman & Hall, Boca Raton, 2006. MR 2243417 (2007e:62004)
  • 2. A. Kukush, H. Schneeweiss, and R. Wolf, Three estimators for the Poisson regression model with measurement errors, Statistical Papers 45 (2000), no. 3, 351-568. MR 2064718
  • 3. A. Kukush and H. Schneeweiss, Comparing different estimators in a nonlinear measurement error model, Part 1, Mathematical Methods of Statistics 14 (2005), no. 1, 53-79. MR 2158071 (2006j:62068a)
  • 4. R. Rokafellar, Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. MR 0274683 (43:445)
  • 5. H. Schneeweiss, The polynomial and the Poisson measurement error models: some further results on quasi score and corrected score estimation, SFB 386, Discussion Paper 446, LMU Munich, 2005.
  • 6. S. V. Shklyar, Asymptotic properties of estimators of parameters of nonlinear errors-in-variables regression models, Candidate Dissertation, Kyiv National Taras Shevchenko University, Kyiv, 2008. (Ukrainian)
  • 7. M. Thamerus, Different nonlinear regression models with incorrectly observed covariates, Econometrics in Theory and Practice (R. Galata and H. Kuechenhoff, eds.), Physica-Verlag, Heidelberg, 1998, pp. 31-44. MR 1655411
  • 8. R. W. M. Wedderburn, Quasi-likelihood functions, generalized linear models, and the Gauss-Newton method, Biometrika 61 (1974), no. 3, 439-447. MR 0375592 (51:11783)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62J12, 62H10

Retrieve articles in all journals with MSC (2010): 62J12, 62H10


Additional Information

S. V. Shklyar
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Volodymyrs’ka Street, 64, Kyiv 01601, Ukraine
Email: shklyar@mail.univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-2014-00928-X
Keywords: Regression errors-in-variables model, Poisson regression, Berkson type model
Received by editor(s): October 12, 2012
Published electronically: July 24, 2014
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society